Translator Disclaimer
October 2019 Bifurcation from infinity for a quasilinear equation with general nonlinearity
Ohsang Kwon, Youngae Lee
Kodai Math. J. 42(3): 611-632 (October 2019). DOI: 10.2996/kmj/1572487235

Abstract

In this paper, we consider a nonautonomous quasilinear equation with general nonlinearity. Our main goal is to show the existence and asymptotic behavior of solutions with small parameter, which correponds to the bifurcation from infinity.

Citation

Download Citation

Ohsang Kwon. Youngae Lee. "Bifurcation from infinity for a quasilinear equation with general nonlinearity." Kodai Math. J. 42 (3) 611 - 632, October 2019. https://doi.org/10.2996/kmj/1572487235

Information

Published: October 2019
First available in Project Euclid: 31 October 2019

zbMATH: 07174418
MathSciNet: MR4025761
Digital Object Identifier: 10.2996/kmj/1572487235

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 3 • October 2019
Back to Top